# SDR IPXA2017120124090

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 25,572 hours, 15,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERG "UNARMED" ANN, 1 LAMP INOPREPLD BULB,BOTH BULBS ILLUM NORMALLY. OK FOR SVCE
